# SDR QXEA2014040300256

- Difficulty date: March 24, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 16,682 hours, 18,072 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Nr 12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK, NR 12 CORRODED.  REMOVED SEAT TRACK IAW SRM 51-42-05, STEP 4E, SRM 51-40-15, STEP 6M, & SRM 51-41-00.  INSTALLED NEW SEAT TRACK IAW SRM 51-42-05, SRM 51-40-15 AND SRM 51-41-00.
